Publicações TJC

                                                                                                                                                                                                     Publicações Divulgação e Matemática Recreativahttps://sites.google.com/site/cpshomepage/papers/papers-eng                                                                                        
TEORIA DE JOGOS COMBINATÓRIOS: PUBLICAÇÕES SELECCIONADAS
INTERNACIONAIS COM “REFEREE”                    

17) A. Carvalho, C. Santos, C. Dias, F. Coelho, J. Neto, R. Nowakowski, S. Vinagre,
«On Lattices from Combinatorial Game Theory: Infinite Case»,
International Journal of Game Theory, 2020.
https://link.springer.com/article/10.1007%2Fs00182-020-00715-3

16) R. Nowakowski, C. Santos, A. Silva. «Three-player Nim with podium rule»,
International Journal of Game Theory, 2020.
https://link.springer.com/article/10.1007%2Fs00182-019-00702-3

15) M. Fisher, N. Mckay, R. J. Nowakowski, P. Ottaway, Carlos Santos. 
«Atomic weight calculus of Subversion»Integers, Electronic Journal of Combinatorial Number Theory, 20, 2020.
http://math.colgate.edu/~integers/ug2/ug2.pdf

14) A. Carvalho, J. Neto, Carlos Santos. «Combinatorics of jenga»,
Australasian Journal of Combinatorics, 76, 87-104, 2020.
https://ajc.maths.uq.edu.au/pdf/76/ajc_v76_p087.pdf

13) A. Carvalho, C. Santos,
«A non-trivial surjective map onto the short Conway's group», Games of No Chance 5, 271-284, Cambridge University Press, 2019. 
https://www.cambridge.org/pt/academic/subjects/mathematics/discrete-mathematics-information-theory-and-coding/games-no-chance-5?format=HB&isbn=9781108485807%20coding/games-no-chance-5?format=HB&isbn=9781108485807%20

12) U. Larsson, R. Nowakowski, C. Santos,
«Scoring games: the state of play», Games of No Chance 5, 89-111, Cambridge University Press, 2019.
https://www.cambridge.org/pt/academic/subjects/mathematics/discrete-mathematics-information-theory-and-coding/games-no-chance-5?format=HB&isbn=9781108485807%20coding/games-no-chance-5?format=HB&isbn=9781108485807%20

11) A. Fraenkel, U. Larsson, Carlos Santos, B. von Stengel. «Special issue on
combinatorial game theory
», International Journal of Game Theory, 2018.
https://link.springer.com/article/10.1007%2Fs00182-018-0627-9

10) U. Larsson, J. Neto, R. Nowakowski, C. Santos,
«Games with guaranteed scores and waiting moves», International Journal of Game Theory, 47, 653-671, 2018.
https://link.springer.com/article/10.1007/s00182-017-0590-x

9) U. Larsson, R. Nowakowski, C. Santos,
«Game comparison through play», Theoretical Computer Sciencey, 725, 52-63, 2018.
https://www.sciencedirect.com/science/article/pii/S0304397517308599

8) A. Carvalho, J. Neto, C. Santos,
«Ordinal sums of impartial games», Discrete Applied Mathematics, 243, 39-45, 2018.
http://www.sciencedirect.com/science/article/pii/S0166218X17306005

7) M. Fisher, R. Nowakowski, C. Santos,
«Sterling Stirling play», International Journal of Game Theory, 47, 557-576, 2017.
https://link.springer.com/article/10.1007%2Fs00182-017-0598-2

6) U. Larsson, J. Neto, R. Nowakowski, C. Santos,
«Guaranteed scoring games», Eletronic Journal of Combinatorics, volume 23, issue 3, 2016.
http://www.combinatorics.org/ojs/index.php/eljc/article/view/v23i3p27

5) C. Santos, J. N. Silva,
«Nimbers in Partizan Games»,
Games of No Chance 4, 63, 215-223, MSRI Publication Series, 2015.

4) A. Carvalho, C. Santos, C. Dias, F. Coelho, J. Neto, R. Nowakowski, S. Vinagre,
«On Lattices from Combinatorial Game Theory
Modularity and a Representation Theorem: Finite Case»,
Theoretical Computer Science , 527 (27), pp. 37-49, 2014.
http://www.sciencedirect.com/science/article/pii/S0304397514000620

3) A. Fink, A. Fraenkel, C. Santos,
«Lim is not Slim»,
International Journal of Game Theory, 43 (2), pp 269-281, 2014.
http://link.springer.com/article/10.1007%2Fs00182-013-0380-z


2) C. Santos,

«Embedding Processes in Combinatorial Game Theory»,

Discrete Applied Mathematics, 159, pp. 675-682, 2011.

http://dx.doi.org/10.1016/j.dam.2010.11.019


1) C. Santos, J. N. Silva,
«Konane has Infinite Nim-Dimension»,
Integers, Electronic Journal of Combinatorial Number Theory, 2008.
http://www.integers-ejcnt.org/vol8.html 





                                                                                                                                                                                                                                                   

                                                                                                                                                                                     

                                                                                                                                                                                   Início